I am on a medical program (methadone) for abusing Opiates and would love to help anyone with questions with that. I also have severe anxiety and stomach conditions and which I would like to know if it's possible if someone has same issues and believes they are related like a vicious circle? Thank You-G01
Ginny,I absolutely believe anxiety and stomach issues are tied into opiate use! I use opiates for pain relief and struggle everyday with stomach problems(nausea,pain,gas,lack of appetite,constipation,bloating,ect.) and as far as the aanxiety you are right on the the money. It is a vicous circle... the pain causes anxiety--- you take a pain pill to relieve the pain and the pain pill causes more anxiety! I wish I had an answer for you but I don't , I drink as much fluids as I can, that seems to help and nibble on bland things such as saltines when my stomach is really bad. As far as the anxiety I have found the busier I keep myself the better I feel. I know it is hard to get going but I make a list everday...
I never get it all done so I start a new one the next day and add what I didn't get done the day before! I call it "My Perpetual List" you will be surprised how much it helps! These don't have to be huge projects... just what you can handle... sort pictures,clean out a drawer... try it , it may help..I hope so ... Kris
Just jump in on any question you see posted that relates to your specific area of knowledge. I'm sure there are a lot of people with questions regarding a program such as yours; when you see one, just click on it and answer if you can, or give your input, or just offer support!
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 5 answers
Posted 20 Nov 2010 • 7 answers
Posted 8 Dec 2010 • 5 answers
Posted 15 Jul 2011 • 5 answers
Posted 24 Jan 2012 • 2 answers